Guard against hyperthyroidism treatment drug Propylthiouracil liver damage caused by _86341

Document Sample
Guard against hyperthyroidism treatment drug Propylthiouracil liver damage caused by _86341 Powered By Docstoc
					?Guard     against  hyperthyroidism
treatment drug Propylthiouracil liver
damage caused by

?

United States food and Drug Administration (FDA) on June 4,
Propylthiouracil can cause serious liver damage risks to health
professionals. Propylthiouracil than thiamazole more cause liver
damage. In addition to thiamazole allergy or intolerance of patients
and pregnant and lactating women, hyperthyroidism drug therapy should
be preferred thiamazole. Propylthiouracil drug therapy should be
closely monitored Propylthiouracil treatment-induced liver damage,
especially at the start of the first 6 months. Patients appear
following symptoms should immediately visit: fatigue, weakness, loss
of appetite, abdominal pain, itching, skin or scleral huangran. Once
suspected liver damage, should immediately deactivate
Propylthiouracil. And when you evaluate liver damage to liver
treatment. Propylthiouracil does not apply to children's patients
unless thiamazole allergy or intolerance and cannot use other
treatment options. Beijing China-Japan friendship hospital Knight
into nuclear medicine Department

For more informationsee the FDA Safety Alert.




Wenn Sie Fragen Urheberrecht. Bitte haben E woaini@foxmail.com, wir
werden so bald wie m?glich.

web1|web2|web3

				
DOCUMENT INFO